# SDR SWIA200312678

- Difficulty date: November 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 19,303 hours, 27,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT OUTBOARD SUPPORT CHANNEL FOR AFT EXHAUST FAIRING CRACKED.  STOP-DRILLED CRACK LEFT ENGINE AFT OUTBOARD SUPPORT CHANNEL.  FABRICATED AND INSTALLED REPAIR DOUBLER  PER EMB120 SRM 51-40-02, 51-70-04.
